# SDR VNAA202206271113

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 17,773 hours, 16,059 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION R/H FUSELAGE SKIN BETWEEN FS295.00 AND FS310.00 AND BETWEEN STGR24RH AND STGR25RH /  C/W REPAIR TO FUSELAGE SKIN PANEL BTW FS295.00 - FS310.00 @ BTW STR23R - STR26R IAW REO 690-53-21-1525 INSTRUCTIONS. SUBMITTED 2 FORM 337'S AND RECEIVED AIRCRAFT STATEMENT OF WORK FROM MHIRJ MOBILE REPAIR TEAM. DETAILS ON FILE.
